The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
174 Posts
Discussion Starter · #1 ·
Not sure if it's just me this happens to but I find if I drink more than a couple of glasses of wine then it really upsets my stomach the next day and I get diarrhoea. :eek:

This has only happened to me since I've been taking plaquenil.

Any ideas? Other than to stop drinking?! ;)
 

·
=)
Joined
·
31 Posts
heyyy!!

haha i totally understand where your comin from..i used to be fine with drinking even when i started on my meds...but since january time...ive been out twice..once i was totally gone and felt like i was dying the next day! the next time i was out i only had TWO glasses of wine and the next day i felt awful! iv come to the point where i just dont bother anymore...im the driver! haha
i dont get a totally upset stomach..all i get is feeling/being sick! but its not nice! and its also not a hangover when ive only had two glasses of wine!

atleast my liver will be healthy if nothing else is :lol:

claire x
 

·
Registered
Joined
·
51 Posts
drinking

Claire, your describing exactly how I feel after a few drinks. (I'm the one with the previous drinking post).

It's not a hang over. I know that feeling. It's extreme fatigue with low fever and basically just feeling like I got hit by a truck. No stomach upset whatsoever. I'm almost at a week now with this. It seems to be getting a bit better though.

Sorry your feeling the same, but I'm at least glad someone can relate!

Michelle
 
1 - 4 of 4 Posts
Top